Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 19, NWS Miami, FL

September 27, 2022Miami-Dade County, Florida

NWS Miami, FL issued this tornado warning at Sep 27, 2022, 3:45 PM EDT for Miami-Dade County, Florida. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2022, 3:45 PM EDT (19:45 UTC)
Expired
Sep 27, 2022, 4:15 PM EDT
In force
30 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 42 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 3:48 PM EDTTORNADO7 Ene Fortymile Bend, FLRADAR CONFIRMED TORNADO BY TDS BY DUAL POL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 8:58 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
373 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
577 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

810 
WFUS52 KMFL 271945 RRA
TORMFL
FLC086-272015-
/O.NEW.KMFL.TO.W.0019.220927T1945Z-220927T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
345 PM EDT Tue Sep 27 2022

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 415 PM EDT.
    
* At 345 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Fortymile Bend, or 23 miles northwest of The
  Redland, moving northwest at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Fortymile Bend.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2570 8077 2579 8087 2589 8087 2597 8072
      2579 8061
TIME...MOT...LOC 1945Z 148DEG 22KT 2581 8074 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

MFL
1 follow-up statement
203 
WWUS52 KMFL 271958
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
358 PM EDT Tue Sep 27 2022

FLC086-272015-
/O.CON.KMFL.TO.W.0019.000000T0000Z-220927T2015Z/
Miami-Dade FL-
358 PM EDT Tue Sep 27 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR NORTHERN
MIAMI-DADE COUNTY...
        
At 358 PM EDT, a confirmed tornado was located 7 miles east of
Dade-Collier Training Airport, or 29 miles west of Miramar, moving
northwest at 25 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northern Miami-Dade County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2577 8079 2581 8085 2589 8087 2597 8072
      2583 8066
TIME...MOT...LOC 1958Z 148DEG 22KT 2588 8079 

TORNADO...OBSERVED
MAX HAIL SIZE...0.00 IN

$$

MFL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 27, 1:41 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Sep 27, 1:41 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Miami FL
141 PM EDT Tue Sep 27 2022

...New AVIATION...

.UPDATE...
Issued at 1104 AM EDT Tue Sep 27 2022

Hurricane Ian has emerged into the southeastern Gulf of Mexico this
morning and it continues to move northwards towards the west coast
of Florida. The outer rain bands associated with this system will
continue to affect South Florida throughout the rest of the day. The
12z KMFL sounding showed PWAT values of 2.41 inches this morning.
This will lead to periods of heavy rain moving through the region
for the rest of today. Heavy rainfall across the region will lead to
the potential for significant flooding in portions of South Florida
especially across areas that receive multiple rounds of very heavy
downpours. Because of this, all of South Florida remains under a
Flood Watch. With lower level shear and the effective SRH values
increasing throughout the day, this environment will be supportive
of the potential for a few tornadoes associated with the strongest
thunderstorms embedded in these outer rain bands. Therefore, most of
South Florida remains under a Tornado Watch through the late
afternoon hours.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 318 AM EDT Tue Sep 27 2022

Hurricane Ian is moving across western Cuba this morning and has now
strengthened into a major hurricane. Several bands on the outer
periphery have already moved across south Florida resulting in
periods of heavy rain and gusty conditions.

The bulk of the heavy rainfall for south Florida will occur on the
north side of Ian as it moves into the eastern Gulf and up the west
coast of Florida. Regardless of the exact track of Ian, the heaviest
rainfall is expected over the next couple of days with a widespread
4 to 8 inches of additional rain expected. Isolated higher amounts
on the order of 8 to 12 inches cannot be ruled out through the two
day period. The greatest threat for flash flooding from these rain
amounts will be along the urban corridors of each coast. By
Thursday, drier air begins to wrap around the back of Ian and while
rain is still expected, coverage and intensity should be much less
and will have shifted mostly north of south Florida.

As Ian nears and the low-level wind field strengthens, the potential
for a few tornadoes (especially near the coasts) will increase as
well. Several cells capable of producing tornadoes have already been
occurring across the FL Keys this morning. The greatest threat for
tornadoes will come in waves with passing bands from Ian. Ensemble
CAM guidance indicates a similar tornado threat both this
morning/early afternoon, and around the same time tomorrow.

The slight eastward shifts in the track guidance has implications
for both the wind and surge threat from Ian. A closer approach to
South Florida would result in higher confidence in the advertised
peak storm surge values of 3 to 5 feet along the Collier and
Mainland Monroe coasts. The track shifts shouldn't have much of an
impact on coastal flooding along the east coast of Florida where
minor (non life threatening) coastal flooding is expected in the
high tide cycles due to the stronger onshore component to the wind
field. As far as tropical storm force winds are concerned, the
threat for experiencing sustained tropical storm force winds along
the Collier and Monroe county coasts continues to increase.
Additionally, the potential for occasional to frequent gusts to
tropical storm force winds is spreading further east as well with
the shifting track. This may require some adjustments to the
Watch/Warning configuration later this morning. For most areas
across south Florida though, tropical storm force winds will mainly
be in gusts and confined within bands of heavy rainfall.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 318 AM EDT Tue Sep 27 2022

Hurricane Ian will continue to make its impacts on Wednesday night
and Thursday to begin the long term forecast period, but it should
be starting to slowly weaken overnight into Thursday. The latest
advisory from the National Hurricane Center and much of the latest
guidance has the center of Ian trending more east near the Florida
Gulf Coast, which would increase the risk for Tropical Storm force
winds across the CWA including for the Atlantic coast counties.
Periods of rain should break up into more showery conditions
Wednesday night. However, due to the total amount of rain expected
prior to this on Tuesday-Wednesday there will be a Flood Watch out
for Miami-Dade, Broward, and Palm Beach counties that could extend
into Thursday morning. In addition, the Tropical Storm and Storm
Surge warnings may be extended for Monroe and Collier counties into
Thursday. As for Glades, Hendry and interior Collier county, a
Tropical Storm Watch that is currently in effect could be extended
through Wednesday night into Thursday as well.

While the rain is expected to break up into scattered showers on
Thursday with Ian progressing further to the north, windy conditions
are still expected all day on Thursday especially for the Gulf
Coast. Winds begin to slowly decrease Thursday night and Friday but
will stay gusty. By the weekend and into early next week, Ian will
weaken into a Tropical Depression over land and continue to shift to
the north. Simultaneously, an upper level anticyclone will build
into the southern Gulf of Mexico accompanied by a strengthening
ridge and much drier air mass. In turn, this should result in a much
drier and calmer weather pattern as we enter next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 135 PM EDT Tue Sep 27 2022

The outer rain bands associated with Hurricane Ian continue to
push through South Florida this afternoon. A dry slot will
gradually push into the east coast terminals from the south and
will create a lull in activity for several hours before the rain
and thunderstorms increase again later this afternoon. East to
southeasterly winds will increase rapidly tonight as Hurricane Ian
pushes closer to the Gulf coast. MVFR conditions will prevail
with periods of IFR possible in and around showers and storms.

&&

.MARINE...
Issued at 318 AM EDT Tue Sep 27 2022

Winds and seas will deteriorate through the day today, with
dangerous conditions continuing through at least Thursday. Seas will
be a bit slower to subside, with a more substantial improvement
through the day Friday. Tornadoes will be possible across the Gulf
and Atlantic waters today and tomorrow.

&&

.BEACHES...
Issued at 318 AM EDT Tue Sep 27 2022

Surf is forecast to rapidly increase starting tonight, building to 6
to 9 feet along the Collier county coast. Surf heights should peak
in the 2 to 4 foot range along the east coast. Deadly rip currents
are forecast for the next few days.

&&

.HYDROLOGY...
Issued at 457 PM EDT Mon Sep 26 2022

Hurricane Ian is forecast by NHC to move northward through the
Southeastern Gulf Of Mexico through Wednesday. This will allow for
the PWAT values to increase from 2.2 inches this afternoon to 2.3 to
2.5 inches on Tuesday and remain in the 2.2 to 2.4 inch range on
Wednesday. These PWAT values are near the maximum values for this
time of year. The LI index readings will also be around 0. This
means that South Florida will see the potential for heavy rainfall
this afternoon through at least Wednesday night.

Forecast rainfall amounts will generally range from 4 to 6 inches
across the region from Hurricane Ian. There could be isolated
amounts of up 10 inches where repeated rounds of heavy rainfall
occur. These rainfall amounts will be capable of producing flooding
conditions due to the grounds being already saturated from the daily
heavy rainfall that has been occurring over South Florida the last
several days. WPC has also put the metro areas of South Florida in a
Moderate Risk of Flooding with the interior areas of South Florida
in a Slight Risk of Flooding for Tuesday. Most areas will remain in
a slight risk of excessive rainfall on Wednesday. The exception to
this will be over southern areas, where a marginal risk will remain
in place. Therefore, a Flood Watch has been issued for all of South
Florida through Thursday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  88  80  90 /  90  90  80  70
West Kendall     77  88  78  89 /  90  90  80  70
Opa-Locka        78  88  79  89 /  90  90  80  70
Homestead        78  88  78  89 /  90  90  80  60
Fort Lauderdale  79  88  80  89 /  90  90  80  70
N Ft Lauderdale  79  87  79  89 /  90  90  80  70
Pembroke Pines   77  87  78  89 /  90  90  80  70
West Palm Beach  76  88  78  89 /  90  90  80  70
Boca Raton       77  89  78  91 /  90  90  80  70
Naples           75  85  79  85 / 100  90  90  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-069-070.

     Tropical Storm Warning for FLZ063-066>070-075-168.

     Tropical Storm Watch for FLZ071>074-172>174.

     Flood Watch through Thursday morning for FLZ063-066>075-168-
     172>174.

     Storm Surge Warning for FLZ069-075.

     High Rip Current Risk through Thursday evening for FLZ172-173.

     Storm Surge Watch for FLZ174.

AM...Hurricane Watch for AMZ610.

     Tropical Storm Warning for AMZ610-650-670.

     Tropical Storm Watch for AMZ630-651-671.

GM...Tropical Storm Warning for GMZ657.

     Hurricane Warning for GMZ656-676.

&&

SHORT TERM...Harrigan
LONG TERM....Redman
AVIATION...CWC
Hazardous weather outlook, Sep 27, 10:55 AM EDT, 4 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1055 AM EDT Tue Sep 27 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
281500-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1055 AM EDT Tue Sep 27 2022

...Tropical Storm Watches and Warnings in Effect...
...Storm Surge Watch and Warnings in Effect...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...Today and tonight.

Please refer to the Hurricane Local statement and Hurricane Threat
and Impacts graphics: www.weather.gov/srh/tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Special weather statement, Sep 27, 2:44 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Miami FL
244 PM EDT Tue Sep 27 2022

FLZ075-174-271915-
Mainland Monroe FL-Far South Miami-Dade County FL-
244 PM EDT Tue Sep 27 2022

...Strong thunderstorms will impact portions of southern Mainland
Monroe and southern Miami-Dade Counties through 315 PM EDT...

At 244 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Northwest Cape
Sable to near Flamingo. Movement was north at 25 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Flamingo, Northwest Cape Sable, Middle Cape Sable and Everglades
National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

A Tornado Watch remains in effect until 500 PM EDT for southeastern
and southwestern Florida.

&&

LAT...LON 2515 8113 2521 8119 2531 8119 2538 8111
      2546 8115 2526 8066 2519 8064 2518 8066
      2518 8063 2516 8065 2517 8068 2514 8070
      2515 8073 2517 8073 2516 8077 2515 8077
      2518 8080 2518 8087 2515 8090 2512 8100
TIME...MOT...LOC 1844Z 202DEG 29KT 2524 8124 2515 8101 2505 8082

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MFL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:19 PM EDTSpecial Marine WarningMFL26 min
Sep 26, 8:30 PM EDTSpecial Marine WarningMFL30 min
Sep 26, 8:59 PM EDTSpecial Weather StatementMFLMonroe31 min
Sep 26, 9:01 PM EDTSpecial Marine WarningMFL44 min
Sep 26, 9:03 PM EDTSpecial Marine WarningMFL27 min
Sep 26, 9:37 PM EDTSpecial Marine WarningMFL38 min
Sep 26, 10:08 PM EDTSpecial Marine WarningMFL52 min
Sep 26, 10:19 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade116 min
Sep 26, 10:32 PM EDTSpecial Weather StatementMFLBroward28 min
Sep 26, 11:11 PM EDTHurricane WarningMFLCollier, Glades, Hendry51 hr
Sep 27, 3:41 AM EDTSpecial Marine WarningMFL49 min
Sep 27, 5:12 AM EDTSmall Craft AdvisoryMFL6 hr
Sep 27, 9:03 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 27, 9:51 AM EDTAreal Flood AdvisoryMFLPalm Beach41 min
Sep 27, 10:11 AM EDTSpecial Marine WarningMFL34 min
Sep 27, 10:42 AM EDTSpecial Marine WarningMFL18 min
Sep 27, 10:49 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach63 min
Sep 27, 11:03 AM EDTSpecial Marine WarningMFL27 min
Sep 27, 11:10 AM EDTHurricane WatchMFLCollier, Glades, Hendry36 hr
Sep 27, 11:41 AM EDTSpecial Marine WarningMFL18 min
Sep 27, 11:51 AM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Sep 27, 12:03 PM EDTSpecial Marine WarningMFL27 min
Sep 27, 12:21 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Sep 27, 12:48 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Sep 27, 1:10 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Sep 27, 1:11 PM EDTSpecial Marine WarningMFL34 min
Sep 27, 1:31 PM EDTTornado WarningMFLBroward, Collier, Miami-Dade29 min
Sep 27, 2:18 PM EDTTornado WarningMFLCollier, Miami-Dade, Monroe27 min
Sep 27, 2:44 PM EDTSpecial Weather StatementMFLMonroe31 min
Sep 27, 2:47 PM EDTSpecial Marine WarningMFL28 min
Sep 27, 3:01 PM EDTSpecial Marine WarningMFL29 min
Sep 27, 3:17 PM EDTAreal Flood AdvisoryMFLCollier, Monroe5 hr
Sep 27, 3:35 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach3 hr
Sep 27, 3:45 PM EDTTornado WarningMFLBroward30 min
Sep 27, 3:54 PM EDTSpecial Weather StatementMFLBroward21 min
Sep 27, 4:04 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Sep 27, 4:08 PM EDTTornado WarningMFLCollier, Monroe37 min
Sep 27, 4:11 PM EDTSpecial Marine WarningMFL34 min
Sep 27, 4:15 PM EDTSpecial Weather StatementMFLBroward30 min
Sep 27, 4:17 PM EDTTornado WarningMFLMiami-Dade, Monroe28 min
Sep 27, 4:43 PM EDTTornado WarningMFLMonroe32 min
Sep 27, 4:45 PM EDTSpecial Marine WarningMFL30 min
Sep 27, 4:48 PM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 27, 5:03 PM EDTTornado WarningMFLMonroe27 min
Sep 27, 5:19 PM EDTTornado Warning Tornado observedMFLCollier, Monroe26 min
Sep 27, 5:31 PM EDTSpecial Marine WarningMFL29 min
Sep 27, 5:45 PM EDTTornado Warning Tornado observedMFLCollier30 min
Sep 27, 6:09 PM EDTTornado WarningMFLBroward, Collier, Miami-Dade36 min
Sep 27, 6:20 PM EDTTornado WarningMFLCollier, Hendry25 min
Sep 27, 6:31 PM EDTTornado WarningMFLCollier29 min
Sep 27, 6:43 PM EDTTornado WarningMFLBroward, Collier, Hendry, Palm Beach32 min
Sep 27, 6:44 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Sep 27, 7:04 PM EDTTornado WarningMFLCollier26 min
Sep 27, 7:15 PM EDTTornado WarningMFLHendry, Palm Beach30 min
Sep 27, 7:18 PM EDTTornado WarningMFLBroward27 min
Sep 27, 7:44 PM EDTTornado WarningMFLCollier, Hendry31 min
Sep 27, 7:46 PM EDTTornado WarningMFLBroward, Miami-Dade29 min
Sep 27, 7:48 PM EDTAreal Flood AdvisoryMFLMiami-Dade57 min
Sep 27, 7:58 PM EDTTornado WarningMFLCollier32 min

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.